# SDR HALA2010022600080

- Difficulty date: February 26, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 71,013 hours, 31,642 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 2665272001
- Part serial: 5488
- Condition: Weak
- Location: Hf System
- Part time: 2,352 hours, 469 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT HF RADIO RECEPTION VERY POOR TRANSMITS OK BUT RECEPTION QUALITY IS WEAK COMPARED TO THE LT HF RADIO.  R & R RT HF TRANSCEIVER IAW MM 23-11-03. OPS CKS NORMAL.
